I seen my suboxone doctor the next day and had a random drug test. I refused it so the doctor cut back my dose 1/2 tablet and I have one chance to redeem my self in 2 weeks when I get drug screened. Anyway I took an 8mg sub the very next day after using heroin the day before. I did not experience any preciputated withdrawl! Is this because of my high metabulism? Or some other reason?
10 Nov 2010
hi lyle,it sounds to me like your either not ready to stop doing dope or your not on the correct dose. try your best not to piss your doctor off.talk to him about whats going on in your life and why you still keep relapsing. maybe he can get you started with some kind of therapy.you gotta know that if you keep on getting high your gonna get jamed by the law and end up in prison.once you get into the penal system every time you get a urine from a parole officer its back to jail.people who did street drugs years ago had methadone clinics and you had to be there 7 days a week 365 days a year. having suboxone to take home should be a privilege to you. dude, its your life and if you didn't care about it you wouldn't be asking for help. if you need someone to talk to there are some really knowledgeable and caring people here at drugs.com and if you need someone just text us. 24/7 click on "add friend" hang in there and welcome... pete
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently a member of a private, 85 dollars a week Methadone Clinic. I started on it because I?
I am currently on 130 mg/day of methadone, because after 4 years of opiate abuse, mainly heroin and oxy contin, I was too terrified to come off/STAY ...
5 answers • 13 Nov 2010
... My boyfriend was in rehab for heroin addiction, and now he is taking suboxone by prescription. I just find out he is consuming something call ...
9 answers • 12 May 2011
I have just recently gotten back on the methadone program for treatment of my heroin addiction. I've been hearing bits and pieces of info about ...
4 answers • 26 Jul 2011